Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

frenchie212

on month 3 of doxycycline??

Recommended Posts

hey guys. ive been taking doxycycline (generic brand) since july 9. so far my cysts have been less occuring, but im experiencing a bunch of tiny whiteheads now..... i feel like my skin is a bit worse in a way.... is this normal? i take doxy after food, mid day or evening or so..... im so lost as to what to do. i previously stopped retin a right before starting so now just as of a few days ago im using retin a in conjunction with differin (2 nights of retin a, 2 nights of differin, repeating.) anyways, is this normal? should i still continue and be patient thru the breakouts? thanks

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×